On the length of one-dimensional reactive paths

Abstract : Motivated by some numerical observations on molecular dynamics simulations, we analyze metastable trajectories in a very simplecsetting, namely paths generated by a one-dimensional overdamped Langevin equation for a double well potential. More precisely, we are interested in so-called reactive paths, namely trajectories which leave definitely one well and reach the other one. The aim of this paper is to precisely analyze the distribution of the lengths of reactive paths in the limit of small temperature, and to compare the theoretical results to numerical results obtained by a Monte Carlo method, namely the multi-level splitting approach.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00704704
Contributor : Tony Lelièvre <>
Submitted on : Wednesday, June 6, 2012 - 10:00:07 AM
Last modification on : Friday, November 29, 2019 - 12:42:01 PM

Links full text

Identifiers

  • HAL Id : hal-00704704, version 1
  • ARXIV : 1206.0949

Citation

Frédéric Cérou, Arnaud Guyader, Tony Lelièvre, Florent Malrieu. On the length of one-dimensional reactive paths. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (1), pp.359-389. ⟨hal-00704704⟩

Share

Metrics

Record views

996